# SDR N6WA2016012401

- Difficulty date: January 24, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 28,474 hours, 19,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR RUMBLES, LEAKS AIR, IS NOISY & LOUD AT ALTITUDE.  DOOR SEAL APPEARS IMPROPERLY INSTALLED.  PERFORMED GVI OF DOOR FRAME & SEAL FOUND DEBRIS.  REMOVED DEBRIS & CLEANED SEAL.  LUBED SEAL & PREFORMED LEAK CHECK IAW AMM 52-00-00, NO LEAKS DETECTED.
